# SDR FDEA2018081402028

- Difficulty date: June 20, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 15,587 hours, 8,558 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: N/A
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AS POWER WAS RETARDED AT 7000 - 8000 FT,  ECAM  POPULATED WITH MIN EQUIPMENT BAY SMOKE.  BEGAN TO CONFIRM, ECAM WARNING WENT AWAY.  NO SMOKE NOTICED.  CREW VERIFIED NO SMOKE PRESENT.  PERFOMED AVIONICS SMOKE RTS IAW AMM  26-15-00-05.  OPS CHECKED GOOD.  NO HISTORY 30 DAYS.  AIRCRAFT OK FOR SERVICE.
